Propecia. Slight burning sensation in nipple area

Hi I've been on propecia for three weeks now and the other day I experienced a slight burning sensation in my nipples. It has happened on two different days and wasnt continual throughout the day , just when my shirt rubbed against them etc ...My nipples did look slightly puffier one morning in the mirror too ... Is this a sign of the dreaded gyno? Will I need to come off propecia ?

Doctor Answers 2

Side effects with Propercia

Gynecomastia and nipple tenderness are known rare side effects associated with the use of Propecia. I advise you to keep taking Propecia if this condition is only temporary and disappears.


Istanbul Hair Restoration Surgeon

Propecia and gynecomastia

A well documented adverse effect of finasteride due to DHT suppression is gynecomastia (development of fatty breast tissue.  That tissue can become tender intermittently. 

Visit your doctor and let them know about your symptoms. 

Baubac Hayatdavoudi, MD
Beverly Hills Physician
5.0 out of 5 stars 41 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.